# SDR ASAA2022032637780

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,660 hours, 7,782 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Part number: UNKNOWN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT WITH MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED BITE TEST ON BOTH ZONE TEMP CONTROLER PER B737-900 FIM 21-62 TASK 801. FOUND FAULT ON #1 ZONE TEMP CONT ( SRADA INLET) AND FAULT ON #2 ZONE TEMP CONT (FLT DECK TRIM VALVE). BOTH FAULTS CLEARED ON CONTROLLERS, RAN PACKS TWICE AND NO FAULTS NOTED AND SYS OPERATED NORMALLY.
